Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    DVT's
    avatar
    Anon_157363 posted:
    Hello, I was wondering if anyone could shed some light about DVT's and Parkinsons,If they are or could be related some how. I have had three DVT's in less then two years One in each arm and now one in the leg. I have had blood work ups and a blood clot study done and all the doctors have told me is that I have an unsuually high Calcium level in my blood but everything else is WNL....I think that something is being overlooked here and something has to be causeing this to happen. My V-D is good,My cholesterol is good, I'm not over weight,I stay active,Im not Diabetic,Can the High calcium levels in the blood be causing this? Is there A condition thats causing that high level? Is there something that they should be looking for Outside of the tests that they already have done?
    Reply


    Helpful Tips

    Parkinson's app for iPad
    I found a free app for my iPhone/iPad and it seems to be pretty good. It's called Parkinson's Central and it is sponsored by the National ... More
    Was this Helpful?
    3 of 4 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit the Duke Health Neurological Disorders Center